# SDR FDEA200904281459

- Difficulty date: April 28, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0440110
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SEAT TRACK (OTBD FWD) HAS CORROSION UNDER THE BASE AND AROUND THE MOUNTING BOLT.  FIRST OFFICER SEAT TRACK (OTBD FWD) REMOVED AND REPLACED IAW B757 AMM 25-11-01 REV 4.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
